Ein Oszillationskriterum

  • Klaus Morgenthal

    Humboldt-Universität zu Berlin, Germany

Abstract

An oscillation theorem for the equation

x(t)=τ=0x(tτ)dr(t,τ)      (<At<)x’(t) = \int^\infty_{\tau=0} x(t—\tau) dr (t, \tau) \;\;\; (\infty < A ≤ t < \infty)

is proved, which generalizes an earlier result of the author and a criterion of B. R. Hunt and J. A. Yorke.

Cite this article

Klaus Morgenthal, Ein Oszillationskriterum. Z. Anal. Anwend. 6 (1987), no. 5, pp. 471–478

DOI 10.4171/ZAA/265